# SDR UPS02239721

- Difficulty date: September 19, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,788 hours, 41,899 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Bs 1030 S25-26lh
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI LWR AFT CARGO BAY, FRAME (BS1030)TO FUSELAGE SKIN ATTACH POINT IS CR ACKED IN BEND RADIUS BETWEEN STR 25 AND STR. 26L/H     FRAME REPAIRED IAW SRM 53-10-4 FIG 11
